# SDR YENA2025123001286

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION RAIL DUMMY Y503.2 LOC. BTW FR12/FR16 FWD GALLEY AREA (1 EA) (CPCP FINDING); REF AEROMAN WO #2025-278/1 NR #  2025-623108 REMOVED AND REPLACED NEW RAIL DUMMY (FLOOR BEAM) Y503.2 LOC. BTW FR12/FR16 FWD GALLEY AREA I.A.W A320 SRM 51-42-11 AND DWG D53112826."
